Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why my hands turn black for some time ?

what causes a person to have black hands some of the time it comes and goes i notice there for about to weeks now that my hands seems to turn black i really dont know what causes this problem but it really seems to concern me i dint know for having any health problems but i hope that someone can give me an answer
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  832
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be having photosensitive dermatitis, which means exposure to sunlight can cause pigmentation and skin changes on exposed areas of your body. You need to avoid sun exposure. Avoid applying cosmetic creams, lotions. Apply sunscreen with good SPF like SPF25. Eat plenty of fresh fruits and vegetables. Drink plenty of water. Get 6-8 hours of sleep daily. Exercise by brisk walking everyday for 40 minutes. Consult your Dermatologist for proper examination and management of your condition.
Answered: Sun, 17 Jul 2011
I find this answer helpful
Hematologist Dr. Anthony Oyekunle's  Response
Intermittent darkening of the skin, as you have described, is more likely to occur with the use of certain drugs; have you been on any prescriptions lately? Whichever way though, a consultation with the dermatologist should help.
Answered: Sun, 17 Jul 2011
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor